| Catalog Number |
120003 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device has a cracked lower left of the gauge.There was no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found that the alarm gauge bezel was cracked, the manometer gauge was misaligned and out of spec, and the blanking cap was missing.The customer reported issue was confirmed during the visual inspection.The cause of the issue was found to be mishandling by the user.The alarm gauge bezel was replaced.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported serial number.